# SDR VNAA2011061500009

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 17,215 hours, 17,696 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1400
- Condition: Failed
- Location: Te Flap
- Part time: 18,976 hours, 2,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE IN FLIGHT EN ROUTE FROM CLT TO ATL. CREW LANDED IN ATL WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT), RE-SECURED LOOSE BACKSHELL ON LEFT BPSU (BRAKE AND POSITION SENSOR UNIT) CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
